Treat the source of the Cold & Flu symptoms by reducing the inflammation. Nurofen Cold & Flu reduces the inflammation and provides fast and effective temporary relief of symptoms without drowsiness.
- Reduces the inflammation and treats the source of cold & flu symptoms
- Fast acting temporary relief from C&F symptoms
- Non-drowsy formulation
- Relieves sinus pain
- Relieves blocked nose
Also available in: 12s, 24s, 48s
Nurofen Cold and Flu helps to temporarily relieve sinus pain, sore throat, headache, body aches and pains, blocked nose, runny nose and fever.
•Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
•Do not give Nurofen Cold and Flu PE tablets to children under 12 years.
This product may cause sleeplessness.
Seek medical advice before use if:
•You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over.
•You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
•You have taken other medicines for cold or flu.
•Children suffering from dehydration throuigh diarrhoea and/or vomiting.
Maximum Dose in 24hrs:
Maximum 6 tablets (1200mg ibuprofen, 30mg phenylephrine hydrochloride)
•If the blister foil is broken on first opening.
•If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems.
•If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
•During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy.
•For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose.
Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage,
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
Nurofen Cold and Flu
Nurofen Cold and Flu provides effective multi symptom relief that reduces inflammation, the source of cold and flu symptoms.
Effective multi symptom relief that relieves cold & flu symptoms by reducing inflammation and relieving nasal congestion
Helps relieve pain and inflammation associated with cold and flu symptoms
Suitable for use in headaches and sore throats
Reduces effects of runny nose
Nurofen (Ibuprofen) is well-tolerated by the stomach when taken as directed. Remember to always read the label and not to take Nurofen if you have a stomach ulcer or stomach disorder.
Can be taken on an empty stomach
1-2 tablets per dose, max 6 tablets in 24 hours